Shortness Of Breath After Taking Antibiotic Medication?

Illustration of Shortness Of Breath After Taking Antibiotic Medication?
Illustration: Shortness Of Breath After Taking Antibiotic Medication? post.healthline.com

Excuse me, I want to ask before I have a complaint of vaginal discharge after giving birth but I have already treated and vaginal discharge is colored milk but after taking my medicine I have difficulty breathing I think I have a cold but it’s been cured I am still short of it, am I allergic to drugs? I have no complaints of cough and fever but I have a mild cold I’m Corona

1 Answer:

Good night.

Shortness condition after taking antibiotics can occur due to allergies where this can be accompanied by the following symptoms

 the body rashes appear faster and the pulse appears swollen in the area around the eyes and lips. If you experience this you should immediately go to the hospital to see if your condition is really allergic and dangerous if there is shock due to allergies that have signs of tightness getting more severe, palpable areas of cold extremities . Some things should be done

 stop using the drug if you have enough oxygen to keep your awareness good. Regarding corona, you can assess this risk check.

Thank you, greetings Dr. Florentina

: by

Related Question

Abdominal Pain To Waist During Pregnancy?

Abdominal Pain To Waist During Pregnancy?

(8 months ago)

ore. I’m Christian.. I want to ask my wife that I’m 8 months pregnant with my first child. Only the part of Miss V bleeds a little and mucus a little, Only the stomach ...

Laboratory Examination To Determine Whether A Person’s Body Already Has Antibodies Against Hepatitis B Infection Or Not?

Laboratory Examination To Determine Whether A Person’s Body Already Has Antibodies Against Hepatitis B Infection Or Not?

(1 year ago)

Good evening doctor, I want to ask if the anti-HBs is reactive with a value of 20 mIU/mL, does that mean I’m immune? I want the hep B vaccine is it necessary?...

Reddish Yellow Spots On The Sclera?

Reddish Yellow Spots On The Sclera?

(6 months ago)

at night dr. I want to ask Dr. in my right eye area, the white part looks like a yellow spot and then the color is red like irritation from dr. what is this symptom? and what is th...

Leave a Reply

Your email address will not be published.